Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter May 8, 2014

On a type of distributivity of lattice ordered groups

  • Ján Jakubík EMAIL logo
From the journal Mathematica Slovaca


Let m be an infinite cardinal. Inspired by a result of Sikorski on m-representability of Boolean algebras, we introduce the notion of r m-distributive lattice ordered group. We prove that the collection of all such lattice ordered groups is a radical class. Using the mentioned notion, we define and investigate a homogeneity condition for lattice ordered groups.

[1] BIRKHOFF, G.: Lattice Theory (3rd ed.), Amer. Math. Soc., Providence, RI, 1967. Search in Google Scholar

[2] JAKUBÍK, J.: Radical mappings and radical classes of lattice ordered groups, Symposia Math. 21 (1977), 451–477. Search in Google Scholar

[3] JAKUBÍK, J.: Generalized cardinal properties of lattices and of lattice ordered groups, Czechoslovak Math. J. 54 (2004), 1035–1053. in Google Scholar

[4] KARP, C. R.: A note on the representation of α-complete Boolean algebras, Proc. Amer. Math. Soc. 14 (1963), 705–707. Search in Google Scholar

[5] LOOMIS, L. H.: On the representation of σ-complete Boolean algebra, Bull. Amer. Math. Soc. 53 (1947), 757–760. in Google Scholar

[6] SIKORSKI, R.: On the representation of Boolean algebra as fields of sets, Fund. Math. 35 (1948), 247–256. 10.4064/fm-35-1-247-258Search in Google Scholar

[7] SIKORSKI, R.: Boolean Algebras (2nd ed.), Springer Verlag, Berlin-Heidelberg-Göttingen-New York, 1964. Search in Google Scholar

Published Online: 2014-5-8
Published in Print: 2014-4-1

© 2014 Mathematical Institute, Slovak Academy of Sciences

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 1.3.2024 from
Scroll to top button